MAUDE Adverse Event Report: ECOLAB/MICROTEK MEDICAL INC. ECOLAB/ MICROTEK; MICROSCOPE DRAPE

ECOLAB/MICROTEK MEDICAL INC. ECOLAB/ MICROTEK; MICROSCOPE DRAPE
Model Number AR8033650
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It ws reported that during the procedure, the protective plastic piece which covers the lens of the microscope was discovered loose in the microscope drape.The lens of the microscope was uncovered facing the patient.No patient injury, infection or complications were reported.

Brand Name
ECOLAB/ MICROTEK
Common Device Name
MICROSCOPE DRAPE
Manufacturer (Section D)
ECOLAB/MICROTEK MEDICAL INC.
1 ecolab pl
st. paul MN 55102
Manufacturer (Section G)
MICROTEK DOMINICANA, S.A.- LA ROMANA
zona franca no. 2
la romana, la romana
DR  
Manufacturer Contact
emily scott
1 ecolab pl
st. paul, MN 55102
MDR Report Key16453195
Report Number8043817-2023-00005
Device Sequence Number17601081
Product Code PUI
UDI-Device Identifier00748426092437
UDI-Public00748426092437
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2025
Device Model NumberAR8033650
Device Lot Number5392LRO500
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2023
Initial Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown